# SDR SWAA2024100932156

- Difficulty date: August 29, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB BTW BS 344 TO BS 360 AT BL 0 AT FWD GALLEY AREA 2024-528623<[01] REPLACED WEB AND FASTENERS BTW BS 344 TO BS 360 AT BL 0 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 AND DWG 141A5400 SHEET:32 REV:- SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB AND FASTENERS BTW BS 344 TO BS 360 AT BL 0 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 AND DWG 141A5400 SHEET:32 REV:- SEE INDIVIDUAL SIGN OFF BELOW
